Volume 8, Number 2

Articles in the Issue:

Review Article:
Jian-ming Miao
Block Implicit Hybrid One-Step Methods
J. Comp. Math., 8 (1990), pp. 99-107. Abstract
pdf
Full Article

C. K. Chui and Tian-Xiao He
Computation Of Minimal And Quasi-Minimal Supported Bivariate Splines
J. Comp. Math., 8 (1990), pp. 108-117. Abstract
pdf
Full Article

Jia-gan Hu
Upper Bounds Of The Spectral Radii Of Some Iterative Matrices
J. Comp. Math., 8 (1990), pp. 118-127. Abstract
pdf
Full Article

L. J. Cvetkovic and D. Herceg
Convergence Theory For AOR Method
J. Comp. Math., 8 (1990), pp. 128-134. Abstract
pdf
Full Article

Yue-sheng Li and Lv-tai Guan
Bivariate Polynomial Natural Spline Interpolation To Scattered Data
J. Comp. Math., 8 (1990), pp. 135-146. Abstract
pdf
Full Article

X. G. Lube and L. Tobiska
A Nonconforming Finite Element Method Of Streamline Diffusion Type For The Incompressible Navier-Stokes Equations
J. Comp. Math., 8 (1990), pp. 147-158. Abstract
pdf
Full Article

Yu. I. Shokin
On Numerical Simulation Of Stratified Flows Of Incompressible Fluid
J. Comp. Math., 8 (1990), pp. 159-177. Abstract
pdf
Full Article

Shu-zi Zhou
A Direct Method For The Linear Complementarity Problem
J. Comp. Math., 8 (1990), pp. 178-182. Abstract
pdf
Full Article

Tao Tang
On The Collocation Methods For High-Order Volterra Integro-Differential Equations
J. Comp. Math., 8 (1990), pp. 183-194. Abstract
pdf
Full Article